# SDR SWAA2024112560399

- Difficulty date: November 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CONTROLLED BY BATTERY PACK M2816 ARE INOP.<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)];[02] 01 - REMOVED AND REPLACED BATTERY PACK; OP CK GOOD PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)];[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR REPLACEMENT OF BATTERY PACK AND SATISFACTORY OPS CHECK.
